# SDR DL76L981050

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Condition: Failed
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O, FOUND EMERGENCY AISLE EXIT SIGN INOP RT OVERWING AND AISLE ILLUMINATION LIGHT INOP.  REMOVED AND BATTERY CHARGER ASSY, M732.  EMERGENCY LIGHTS OP CK GOOD.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
